# SDR AU000199

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124836
- Condition: Will Not Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) RT UPPER DECK ESCAPE SLIDE FAILED TO OPERATE CORRECTLY DURING TEST.
